# SDR AMTA200800080

- Difficulty date: February 12, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT IB ATTACHMENT BLOCK CORROSION IN LAV E.  REMOVED AND REPLACED ATTACHMENT BLOCK IAW 25-46-99.  (K)
